Existence of strong solutions for the motion of an elastic structure in an incompressible viscous fluid

Muriel Boulakia 1, 2 Erica Schwindt 3 Takéo Takahashi 4, 5
2 REO - Numerical simulation of biological flows
LJLL - Laboratoire Jacques-Louis Lions, Inria Paris-Rocquencourt, UPMC - Université Pierre et Marie Curie - Paris 6
4 EDP - Equations aux dérivées partielles
IECL - Institut Élie Cartan de Lorraine
5 CORIDA - Robust control of infinite dimensional systems and applications
IECN - Institut Élie Cartan de Nancy, LMAM - Laboratoire de Mathématiques et Applications de Metz, Inria Nancy - Grand Est
Abstract : In this paper we study a three-dimensional fluid-structure interaction problem. The motion of the fluid is modeled by the Navier-Stokes equations and we consider for the elastic structure a finite dimensional approximation of the equation of linear elasticity. The time variation of the fluid domain is not known a priori, so we deal with a free boundary value problem. Our main result yields the local in time existence and uniqueness of strong solutions for this system.
Type de document :
Article dans une revue
Interfaces and Free Boundaries, European Mathematical Society, 2012, 14 (3), pp.273-306. 〈10.4171/IFB/282〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00765176
Contributeur : Muriel Boulakia <>
Soumis le : vendredi 14 décembre 2012 - 11:40:57
Dernière modification le : jeudi 11 janvier 2018 - 06:26:21

Identifiants

Collections

Citation

Muriel Boulakia, Erica Schwindt, Takéo Takahashi. Existence of strong solutions for the motion of an elastic structure in an incompressible viscous fluid. Interfaces and Free Boundaries, European Mathematical Society, 2012, 14 (3), pp.273-306. 〈10.4171/IFB/282〉. 〈hal-00765176〉

Partager

Métriques

Consultations de la notice

293